# SDR LR7A2009020200002

- Difficulty date: January 16, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 37,109 hours, 18,299 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 343096
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK PER JOB CARD HC5324, FOUND RT UPPER WHEEL WELL ATTACH BRACKET CRACKED AT FS 620, WL 230, RBL 61.6.  REPAIRED BY FABRICATING BRACKET AND INSTALLING IAW SMP583 CHAPTER 51-60 AND 51-70.
